Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 46, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 5, 2005, 3:07 AM CDT for Benton County, Morgan County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2005, 3:07 AM CDT (08:07 UTC)
- Expired
- Jun 5, 2005, 3:46 AM CDT
- In force
- 39 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Benton County, MO, Morgan County, MO
The radar
The Pleasant Hill radar (KEAX), 109 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 10:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1867 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1475 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 050807
SVRSGF
MOC015-141-050900-
/O.NEW.KSGF.SV.W.0046.050605T0807Z-050605T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 AM CDT SUN JUN 5 2005
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BENTON COUNTY IN MISSOURI.
NORTHERN MORGAN COUNTY IN MISSOURI.
* UNTIL 400 AM CDT.
* AT 305 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM GREEN RIDGE TO 7 MILES NORTH OF LINCOLN TO 6 MILES SOUTHWEST
OF LINCOLN...AND MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE...
NEAR COLE CAMP BY 315 AM CDT.
NEAR STOVER BY 330 AM CDT.
NEAR VERSAILLES BY 340 AM CDT.
THE TOWNS OF IONIA...BRANDON...MORA...CROCKERVILLE...FLORENCE AND
SYRACUSE ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS
LAT...LON 3869 9285 3870 9305 3855 9307 3851 9347
3832 9339 3843 9269
$$
IZZI3 follow-up statements
000
WWUS53 KSGF 050825
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 AM CDT SUN JUN 5 2005
MOC015-141-050900-
/O.CON.KSGF.SV.W.0046.000000T0000Z-050605T0900Z/
MORGAN MO-BENTON MO-
325 AM CDT SUN JUN 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR BENTON AND MORGAN
COUNTIES UNTIL 400 AM CDT...
AT 321 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SEDALIA TO 7 MILES NORTHEAST OF COLE CAMP TO 5 MILES
SOUTH OF COLE CAMP...AND MOVING EAST AT 45 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN BENTON AND NORTHERN MORGAN COUNTIES...INCLUDING THE
TOWNS OF COLE CAMP...CROCKERVILLE...FLORENCE AND SYRACUSE.
IF YOU ARE IN THE PATH OF THESE STORMS SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3869 9285 3870 9305 3855 9307 3853 9325
3837 9325 3850 9277
$$
IZZI000 WWUS53 KSGF 050834 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 334 AM CDT SUN JUN 5 2005 MOC015-050844- /O.CAN.KSGF.SV.W.0046.000000T0000Z-050605T0900Z/ BENTON MO- 334 AM CDT SUN JUN 5 2005 ...THE SEVERE THUNDERSTORM WARNING FOR BENTON COUNTY HAS BEEN CANCELLED... AT 331 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3869 9285 3868 9306 3847 9307 3850 9277 $$ MOC141-050900- /O.CON.KSGF.SV.W.0046.000000T0000Z-050605T0900Z/ MORGAN MO- 334 AM CDT SUN JUN 5 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR MORGAN COUNTY UNTIL 400 AM CDT... AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF 50 TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SMITHTON TO 8 MILES SOUTH OF OTTERVILLE TO STOVER...AND MOVING EAST AT 45 MPH. THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTHERN MORGAN COUNTY...INCLUDING THE TOWNS OF FLORENCE AND SYRACUSE. IF YOU ARE IN THE PATH OF THESE STORMS SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3869 9285 3868 9306 3847 9307 3850 9277 $$ IZZI
000 WWUS53 KSGF 050846 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 346 AM CDT SUN JUN 5 2005 MOC141-050856- /O.CAN.KSGF.SV.W.0046.000000T0000Z-050605T0900Z/ MORGAN MO- 346 AM CDT SUN JUN 5 2005 ...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY HAS BEEN CANCELLED... AT 341 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3869 9285 3868 9306 3847 9307 3850 9277 $$ IZZI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:05 AM CDT, 2 minutes earlier.
Area forecast discussion, Jun 5, 3:05 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 305 AM CDT SUN JUN 5 2005 .DISCUSSION... STILL WATCHING A COUPLE OF CONVECTIVE AREAS CLOSELY THIS MORNING. TO THE SOUTH WE HAVE THE REMNANTS OF A BOW ECHO ALONG THE ARKANSAS BORDER THAT PRODUCED WIND GUSTS OVER 60 MPH IN MCDONALD COUNTY. TO THE NORTH IS AN AREA OF INTENSIFYING STORMS OVER OUR EXTREME NORTH CENTRAL COUNTIES. MODIFYING AREA SOUNDINGS FOR CURRENT CONDITIONS INDICATES THAT STORMS SHOULD REMAIN ELEVATED THROUGH THE NIGHT...SO STILL MARGINAL HAIL/WIND THREAT BUT FAIRLY REDUCED TORNADO THREAT. EXPECT RESIDUAL CLOUDINESS WITH SCATTERED CONVECTION THROUGH THE MORNING...CLEARING DURING THE AFTERNOON WITH STRONG SUBSIDENCE BEHIND EXITING SHORTWAVE OVER THE UPPER MIDWEST. RESIDUAL BOUNDARIES AND STALLING COLD FRONT NEAR OUR NORTHWEST ZONES MAY FOCUS SCATTERED CONVECTION LATE THIS AFTERNOON INTO EARLY EVENING WITH WEAK TO NO CAP AND CAPES OVER 2000 J/KG. LOOKS LIKE WELL HAVE A NIGHT WITHOUT A STRONG SHORTWAVE GOING ACROSS THE PLAINS...SO MCS ACTIVITY SHOULD BE LIMITED TO NIL. THROUGH MID WEEK UPPER LEVEL RIDGE BUILDS OVER THE REGION AS UPPER LOW MOVES EASTWARD FROM THE NORTHWEST PACIFIC COAST TO THE NORTHERN U.S. ROCKIES. LEE TROUGH DEEPENS WITH ANOTHER COLD FRONT MOVING INTO THE CENTRAL PLAINS ON WEDNESDAY. MOIST AND UNSTABLE AIRMASS WILL REMAIN OVER THE REGION WITH INTERMITTENT SHORTWAVE ENERGY PASSING MAINLY TO OUR NORTHWEST. SO WILL KEEP LOW PRECIP IN THE FORECAST. MAY BECOME CAPPED OVER OUR SOUTHWEST ZONES BY TUESDAY/WEDNESDAY. THE LATEST GFS BRINGS A COLD FRONT THROUGH THE AREA FRIDAY NIGHT AND SATURDAY AS UPPER TROUGH LIFTS FROM THE CENTRAL PLAINS INTO THE GREAT LAKES REGION. TERRY && .AVIATION... WILL CARRY TEMPO THUNDER IN JOPLIN AND SPRINGFIELD TAFS WITH SHOWERS AND THUNDERSTORMS EXTENDING FROM NORTHWEST ARKANSAS TO EASTERN KANSAS SPREADING INTO THE REGION THROUGH 11Z. THEREAFTER WILL KEEP TAFS DRY WITH AFTERNOON SCATTERED CUMULUS AND BROKEN MID LEVEL DECK. TERRY && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Jun 4, 11:21 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1121 PM CDT SAT JUN 4 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060430- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1121 PM CDT SAT JUN 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF QUARTERS. DAMAGING WIND GUSTS TO 80 MPH. HEAVY RAINFALL THAT COULD LEAD TO ISOLATED FLASH FLOODING. AREAS AFFECTED AND TIMING: SEVERE THUNDERSTORMS ARE EXPECTED TO AFFECT PORTIONS OF THE OZARKS AND SOUTHEAST KANSAS OVERNIGHT. THE GREATEST THREAT OF DAMAGING WINDS AND LARGE HAIL WILL BE IN FAR SOUTHWEST MISSOURI BETWEEN MIDNIGHT AND 2 AM. THUNDERSTORMS WILL MOVE ACROSS THE REST OF THE OZARKS OVERNIGHT WITH A GRADUAL WEAKENING TREND EXPECTED. THE THREAT FOR FLASH FLOODING WILL REMAIN GREATEST WHERE RECENT HEAVY RAINFALL HAS SATURATED GROUNDS NORTH AND WEST OF A BAXTER SPRINGS KANSAS TO NEVADA LINE. DISCUSSION: THUNDERSTORMS WILL MOVE INTO FAR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI OVERNIGHT. INCREASING WIND SHEAR AND A COLD POOL DEVELOPING ACROSS NORTHEAST OKLAHOMA WILL LIKELY MOVE INTO FAR SOUTHWEST MISSOURI BEFORE MIDNIGHT...AND THEN MOVE NORTHEAST ACROSS SOUTHERN MISSOURI OVERNIGHT. WEAKER INSTABILITY EASTWARD ACROSS THE OZARKS WILL LIKELY LESSEN THE OVERALL SEVERE WEATHER THREAT EAST OF SPRINGFIELD. HOWEVER...ENOUGH WIND SHEAR MAY ALLOW FOR AN ISOLATED SEVERE THUNDERSTORM EAST OF HIGHWAY 65. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS MAY REDEVELOP SUNDAY...GENERALLY ALONG AND SOUTH OF INTERSTATE 44. ISOLATED SEVERE THUNDERSTORMS MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED IN FAR SOUTHWEST MISSOURI AFTER MIDNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) JLT
In the hours before
Special weather statement, Jun 5, 12:55 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1255 AM CDT SUN JUN 5 2005 KSZ101-MOZ088-093-094-050730- CHEROKEE-JASPER-LAWRENCE-NEWTON- 1255 AM CDT SUN JUN 5 2005 ...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...JASPER...LAWRENCE AND NEWTON COUNTIES UNTIL 230 AM CDT... STRONG SOUTHERLY WINDS WILL OCCASSIONALLY GUST TO BETWEEN 30 AND 50 MPH. THESE WINDS ARE THE RESULT OF WEAKENING THUNDERSTORMS SOUTH OF INTERESTATE 44...AND VERY LITTLE IF ANY RAIN IS EXPECTED. IZZI
Local storm report, Jun 5, 12:59 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 AM CDT SUN JUN 05 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST CASSVILLE 36.68N 93.87W
06/05/2005 60 MPH BARRY MO EMERGENCY MNGR
A FEW REPORTS OF STREET SIGNS BLOWN DOWN BETWEEN
WASHBURN AND CASSVILLE.
JLTSpecial weather statement, Jun 5, 1:39 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 139 AM CDT SUN JUN 5 2005 MOZ104-050730- TANEY- 139 AM CDT SUN JUN 5 2005 ...SIGNIFICANT WEATHER ADVISORY FOR TANEY COUNTY UNTIL 230 AM CDT... AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS EXTENDING FROM 7 MILES SOUTHEAST OF CASSVILLE TO KIMBERLING CITY TO 10 MILES WEST OF BRANSON...AND MOVING EAST AT 55 MPH. THESE STORMS WILL BE... NEAR MERRIAM WOODS BY 140 AM CDT. NEAR TANEYVILLE BY 145 AM CDT. WIND GUSTS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BROWNING
Special weather statement, Jun 5, 1:52 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 152 AM CDT SUN JUN 5 2005 KSZ097-101-MOZ077-088>090-093>095-101>103-050900- BARRY-BARTON-CHEROKEE-CHRISTIAN-CRAWFORD-DADE-GREENE-JASPER-LAWRENCE- MCDONALD-NEWTON-STONE- 152 AM CDT SUN JUN 5 2005 ...SIGNIFICANT WEATHER ADVISORY FOR BARRY...BARTON...CHEROKEE... CHRISTIAN...CRAWFORD...DADE...GREENE...JASPER...LAWRENCE... MCDONALD...NEWTON AND STONE COUNTIES UNTIL 400 AM CDT... PERIODS OF STRONG SOUTHERLY WINDS ARE EXPECTED OVERNIGHT ACROSS SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS. WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS POSSIBLY REACHING 50 TO 55 MPH AT TIMES. WINDS OF THIS MAGNITUDE COULD LEAD TO SOME MINOR WIND DAMAGE AND POSSIBLY PUSH OVER SHALLOW ROOTED TREES. IZZI
Special weather statement, Jun 5, 2:20 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 220 AM CDT SUN JUN 5 2005 MOZ055-056-050815- BENTON-MORGAN- 220 AM CDT SUN JUN 5 2005 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BENTON AND MORGAN COUNTIES UNTIL 315 AM CDT... AT 219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LINCOLN TO 14 MILES EAST OF WARSAW...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF WINDSOR TO 26 MILES NORTHWEST OF CAMDENTON...AND MOVING EAST AT 45 MPH. THESE STORMS WILL BE... NEAR COLE CAMP BY 235 AM CDT. NEAR STOVER BY 245 AM CDT. NEAR VERSAILLES BY 250 AM CDT. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. IZZI
Special weather statement, Jun 5, 2:35 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 235 AM CDT SUN JUN 5 2005 KSZ073-097-101-MOZ066-077>078-088>089-093>094-101>102- 050845- BOURBON-CHEROKEE-CRAWFORD-BARRY-BARTON-CEDAR-DADE-JASPER- LAWRENCE-MCDONALD-NEWTON-VERNON- 235 AM CDT SUN JUN 5 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 399 FOR THE FOLLOWING AREA... IN KANSAS THIS CANCELS 3 COUNTIES IN SOUTHEAST KANSAS BOURBON... CHEROKEE... CRAWFORD... IN MISSOURI THIS CANCELS 9 COUNTIES IN SOUTHWEST MISSOURI BARRY... BARTON... CEDAR... DADE... JASPER... LAWRENCE... MCDONALD... NEWTON... VERNON... THIS INCLUDES THE CITIES OF...NEVADA...MONETT...CASSVILLE... BAXTER SPRINGS...COLUMBUS...AURORA...MOUNT VERNON...NEOSHO... GREENFIELD...JOPLIN...CARTHAGE...LAMAR...FORT SCOTT...PITTSBURG... ANDERSON...PINEVILLE...EL DORADO SPRINGS AND STOCKTON. MOZ082-090>092-095>098-103>106-050845- CHRISTIAN-DOUGLAS-GREENE-HOWELL-OREGON-OZARK-SHANNON-STONE-TANEY- TEXAS-WEBSTER-WRIGHT- 235 AM CDT SUN JUN 5 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 403 FOR THE FOLLOWING AREA... IN MISSOURI THIS CANCELS 12 COUNTIES IN SOUTH CENTRAL MISSOURI HOWELL... OREGON... SHANNON... TEXAS... IN SOUTHWEST MISSOURI CHRISTIAN... DOUGLAS... GREENE... OZARK... STONE... TANEY... WEBSTER... WRIGHT... THIS INCLUDES THE CITIES OF...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NIXA...OZARK...KIMBERLING CITY... GALENA...WINONA...EMINENCE...THAYER...ALTON...AVA...WEST PLAINS... WILLOW SPRINGS...HOUSTON...CABOOL...BRANSON...FORSYTH... GAINESVILLE...THEODOSIA...SPRINGFIELD AND REPUBLIC. MOZ055>056-067>068-051100- BENTON-HICKORY-MORGAN-ST. CLAIR- 235 AM CDT SUN JUN 5 2005 ...TORNADO WATCH NUMBER 399 REMAINS VALID UNTIL 6 AM CDT FOR THE FOLLOWING AREA... IN MISSOURI THIS WATCH INCLUDES 4 COUNTIES IN CENTRAL MISSOURI BENTON... HICKORY... MORGAN... ST. CLAIR... THIS INCLUDES THE CITIES OF...HERMITAGE...APPLETON CITY... OSCEOLA...VERSAILLES...WARSAW AND COLE CAMP.
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 11:34 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 60 min |
| Jun 5, 12:03 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Newton | 61 min |
| Jun 5, 12:37 AM CDT | Severe Thunderstorm Warning | SGF | Stone | 48 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.